# SDR 9JLA2022031525764

- Difficulty date: March 9, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N215JL
- Make and model: Beech 400A
- Aircraft serial: RK549
- Aircraft time: 5,976 hours, 5,180 cycles
- System (JASC): 3400 · Navigation System
- Part: Connector
- Condition: Contaminated
- Location: Compass
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS BOTH COMPASS DRIFT IN ALL PHASES OF FLIGHT RESULTING IN HEADING (HDG) FLAGS. THE MAINTENANCE VENDOR PERFORMED CONTINUITY CHECKS, CONNECTOR AND PIN CLEANING ON WIRING BETWEEN AHRS AND FLUX VALVES AND BULKHEAD CONNECTORS. CLEANED FLUID OUT OF P267 CONNECTOR. TAXIED AIRCRAFT, COMPASS SYSTEM OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
